# SDR SWAA2024082826415

- Difficulty date: August 16, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOOR PANEL 231UF FOR 540 INTERCOSTAL CRACKED<[01] OK TO CLOSE PANEL.;[02] REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00.;[03] INSPECTED WORK PERFORMED
